Login | Register

Health Centers

Newest Questions

Pain killers and impotence?

I have been taking pain killer medication (Methadone) but have recently have had very persistent impotence.  I am unable to maintain an erection since I have been taking methadone. 


Expert Answers (1)

Long term use of methadone can lead to low testosterone

Methadone treatment can lead to severe impotence in men. A study found that a high dose of methadone taken daily (130 mg day) led to below normal testosterone levels. When the patient was given a lower dose of 40 mg day, his impotence symptoms improved.

You may want to speak with your doctor about changing your medication or dosage. Remember, do not change your medication without your doctor's approval.

medfacts

June 28, 2010

answer_question button picture

Q&A
Ask a Question
Question Title:

75 characters left

A - Z Sitemap: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z